# SDR CA010209004

- Difficulty date: January 12, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 9,507 hours
- Engine: Allsn 250C20B
- System (JASC): 2435 · Starter-Generator
- Part: Bell Assy
- Part number: 230321183
- Condition: Unappoved Part
- Location: Starter Gen
- Component: Starter Gen, Lucas, 23032018
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER GEN RECEIVED FOR OVERHAUL. FOUND THE ADE (COMM END) END BELL ASSEMBLY TO BE 3, WHICH ACCORDING TO THE OEM IS AN OLD, OBSOLETED PART THAT WAS APPLICABLE ONLY TO THE 23032-005 STARTER-GENERATOR, WHICH IS ITSELF OBSOLETE, UNSUPPORTED AND NOT LISTED IN THE OVERHAUL MANUAL. THE ASSEMBLY IS ALSO CORRODED AND CRACKED AROUND THE MOUNTING HOLES. THE CORRECT ASSY IS P/N 23032-1423. A CORRECT ASSY WAS INSTALLED DURING OVERHAUL, ALONG WITH THE CORRECT BEARING RETAINER AND FAN COVER.THE OFFENDING PARTS ARE BEING TRANSMITTED TO THE AIRCRAFT OPERATOR FOR FOLLOW-UP.
